MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number 961-581
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Site dr.(b)(4) declined to provide patient information.Device lot number not available.Device manufacturing date is dependent on lot number, therefore, unavailable.Return requested for suspect suretrak2 large pass fighter tracker.No parts have been received by manufacturer for analysis.No further issues have been reported.
 
Event or Problem Description
A medtronic representative reported that, while in a spine procedure, the site's suretrak2 large passive tracker was damaged.A sphere post came off of the instrument.No further details regarding the damage, or how it occurred, were provided.A second suretrak2 tracker was brought in and used to continue the procedure.The surgeon completed the procedure with the use of the navigation system.There was no delay of therapy.There was no impact on patient outcome.

Brand Name
SURETRAK2 UNIVERSAL TRACKER,LARGE PASSIVE FIGHTER
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key6167776
Report Number1723170-2016-05781
Device Sequence Number16245186
Product Code OLO
UDI-Device Identifier00721902467684
UDI-Public00721902467684
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K983670
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Medical Equipment Company Technician/Representative
Type of Report Initial,Followup
Report Date (Section B) 01/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Catalogue Number961-581
Device Lot Number100331
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 11/14/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date12/12/2016
Supplement Report FDA Received Date01/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;